# SDR DXTA200702156

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 7,263 hours, 5,975 cycles
- Engine: Pwa JT15D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN FLAP HANDLE IS MOVED OUT OF (ZERO) POSITION, AIRCRAFT WILL ROLL RT. MANUALLY STOPPED THE ROLL AT 30 DEGREE BANK. AUTOPILOT WAS (OFF).  [SUP 05-03-07]  ADJUSTED RIGHT FLAP ACTUATOR ROD END OUT 1/2 TURN TO MATCH LEFT FLAP.  IAW CE560 M/M CH 27-51-00 M/M CH 27-51-00, OPS CHECKED AND TRAVEL CHECKED GOOD.
